# SDR USAA2009080391979

- Difficulty date: July 31, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 63,841 hours, 28,497 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 73 - SEA - EEL - SEAT MOUNTED FLOOR PROXIMITY LIGHT AT ROW 1L INOPERATIVE.  MAINTENANCE REPAIRED WIRES FOR SEAT MOUNTED PROXIMITY LIGHT AT ROW 11 IAW ELECTRICAL STANDARD PRACTICES MANUAL 20-48-11.
